Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Early onset of periods, bad cramps. On Alesse birth control pills. What is the cause?

SO i am 17 years old and i have been taking the Alesse birth control pill for about 4 months now. I missed one pill, other then that i ve never missed a pill, some days i will forget to take it at the appropriate time i should be taking it (8 am). But my period has started a week early and im still on the pink pills i have a week left of them, i have bad cramps , im spotting sometimes its red but most of the time its a brownish color. its been doing this now for 2 days and im getting worried. I have been really stressed out as well could that also be a reason for starting it so early? and why am i starting my period a week earlier then i should be? should i be worried?
Asked On : Fri, 6 Jul 2012
Answers:  2 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am.

A change in routine or the missing of the required pill could have resulted in the early onset of the bleeding, and yes you are right stress can also be a contributing factor. Alesse itself can at times result in side effects like irregular bleeding.

In my opinion there is nothing to worry about, it should pass and normalize as time passes. But it would either way be wise to consult your prescribing doctor.

Hope this helps.

Best wishes.
Answered: Mon, 2 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor